# SDR LR7A0034

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,013 hours, 28,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED -A-  CHECK PER HA1200.  FOUND LT FS 748 SKIN GOUGED AT WL 146.  REPAIRED IAW SRM SMP 583-51-00-02 AND 51-140-12 FOR TEMP REPAIR.  ENTERED IN C/O008.  D&C 4.
